# SDR FDEA201003180904

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249661
- Condition: Cracked
- Location: Rws 118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E, FALSE SPAR INBD END IS CRACKED AT WBL 118.  TRIMMED OUT DAMAGE, FABRICATED NEW INBD WEB USING 7075T-6 .032 DIMS 12.1250" X 9.5" PO 9009201, FABRICATED NEW INBD LWR CHORD SECTION USING BAC1514-1437 7075T-6   PO 2911884 DIMS 20.5" X 3", FABRICATED 2 ANGLES USING 7075-O .071 PO 2908670 DIMS 14.7500"   X 2.7500" AND 12.5" X 2.7500", HEAT TREATED MATERIAL TO T6 CONDITION IAW FASI ENG REPORT 2-37153-801, REV A, FABRICATED STRAP USING 7075T-6 .090 PO 9008486 DIMS 12" X 1.6250",   FABRICATED 2 RADIUS FILLERS USING 7075T-6 .160 PO 5070342 DIMS 2" X 1" EACH ,   FABRICATED NEW DOUBLER USING 2024T-3 .050 PO 9009134 DIMS 12.5" X 8.3750" AND INSTALLED ALL REPAIR PARTS IAW DWG SR27-57-038 REV C.
